| Catalog Number |
07P57-20 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely depressed calcium results generated on the alinity c processing module for a patient sample.The following data was provided (reference range 8.4-10.2 mg/dl): sample id 31782877 initial results = 0.1 mg/dl, 0.1 mg/dl repeat results = 9.8 mg/dl, 9.8 mg/dl, 9.8 mg/dl, 9.7 mg/dl, 9.8 mg/dl, 9.8 mg/dl no impact to patient management was reported.
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Additional Manufacturer Narrative
Updated: section d4 - primary udi number: this section was updated from (b)(4) ; section d4 - expiration date was updated from blank to 2/28/2025; section h4 - device mfg date updated from blank to 1/4/2024 the complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends for the issue for the product.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent lot 07559un23 was identified.
Event or Problem Description
The customer observed falsely depressed calcium results generated on the alinity c processing module for a patient sample.The following data was provided (reference range 8.4-10.2 mg/dl): sample id (b)(6) initial results = 0.1 mg/dl, 0.1 mg/dl repeat results = 9.8 mg/dl, 9.8 mg/dl, 9.8 mg/dl, 9.7 mg/dl, 9.8 mg/dl, 9.8 mg/dl no impact to patient management was reported.